# SDR 96ZZZX3749

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2408N
- Make and model: Cessna 140
- Aircraft serial: 12657
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 0411131
- Condition: Cracked
- Location: Lt Door Post
- Part time: 288 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS THE THIRD TIME THIS SPAR HAS BEEN CRACKED.  THIS AIRCRAFT IS ON EDO 88-1650 FLOATS.  IT IS NECESSARY TO REMOVE THE FORWARD END OF THE HEADLINER TO INSPECT THIS AREA.  AIRCRAFT TT, 3,042.39 HOURS.
